# SDR CALA2013120993540

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 53,154 hours, 21,554 cycles
- Engine: Iae V2527A5
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Torn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD HORIZONTAL STAB LE SEAL TORN 3 INCHES FROM THE NOSE OF THE HORIZONTAL STAB.  TRIMMED SEAL IAW ECRA 5512 01011.  INSPECTED REMAINING SEAL & RETAINER NO DAMAGE FOUND.
